Publication detail

New exponential stability conditions for linear delayed systems of differential equations

BEREZANSKY, L. DIBLÍK, J. SVOBODA, Z. ŠMARDA, Z.

Original Title

New exponential stability conditions for linear delayed systems of differential equations

English Title

New exponential stability conditions for linear delayed systems of differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

New explicit results on exponential stability, improving recently published results by the authors, are derived for given linear delayed systems. The progress was achieved by using a new technique making it possible to replace the constant 1 by the constant 1+1/e on the right-hand sides of crucial inequalities ensuring exponential stability.

English abstract

New explicit results on exponential stability, improving recently published results by the authors, are derived for given linear delayed systems. The progress was achieved by using a new technique making it possible to replace the constant 1 by the constant 1+1/e on the right-hand sides of crucial inequalities ensuring exponential stability.

Keywords

exponential stability; linear delayed differential system; estimate of fundamental function, Bohl–Perron theorem

Released

22.03.2016

Location

Szeged

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

2016

Number

5

State

HU

Pages from

1

Pages to

18

Pages count

18

URL

Documents

BibTex


@article{BUT128434,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Šmarda} and Zdeněk {Svoboda}",
  title="New exponential stability conditions for linear delayed systems of differential equations
",
  annote="New explicit results on exponential stability, improving recently published results by the authors, are derived for given linear delayed systems.  The progress was achieved by using a new technique making it possible to replace the constant 1 by the constant 1+1/e on the right-hand sides of crucial inequalities ensuring exponential stability. 
",
  chapter="128434",
  doi="10.14232/ejqtde.2016.8.5",
  howpublished="online",
  number="5",
  volume="2016",
  year="2016",
  month="march",
  pages="1--18",
  type="journal article in Web of Science"
}